Cohomologie galoisienne : progrès et problèmes
Séminaire Bourbaki : volume 1993/94, exposés 775-789, Astérisque, no. 227 (1995), Talk no. 783, 29 p.
@incollection{SB_1993-1994__36__229_0,
     author = {Serre, Jean-Pierre},
     title = {Cohomologie galoisienne : progr\`es et probl\`emes},
     booktitle = {S\'eminaire Bourbaki : volume 1993/94, expos\'es 775-789},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:783},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {227},
     year = {1995},
     zbl = {0837.12003},
     mrnumber = {1321649},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1993-1994__36__229_0/}
}
TY  - CHAP
AU  - Serre, Jean-Pierre
TI  - Cohomologie galoisienne : progrès et problèmes
BT  - Séminaire Bourbaki : volume 1993/94, exposés 775-789
AU  - Collectif
T3  - Astérisque
N1  - talk:783
PY  - 1995
DA  - 1995///
IS  - 227
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1993-1994__36__229_0/
UR  - https://zbmath.org/?q=an%3A0837.12003
UR  - https://www.ams.org/mathscinet-getitem?mr=1321649
LA  - fr
ID  - SB_1993-1994__36__229_0
ER  - 
%0 Book Section
%A Serre, Jean-Pierre
%T Cohomologie galoisienne : progrès et problèmes
%B Séminaire Bourbaki : volume 1993/94, exposés 775-789
%A Collectif
%S Astérisque
%Z talk:783
%D 1995
%N 227
%I Société mathématique de France
%G fr
%F SB_1993-1994__36__229_0
Serre, Jean-Pierre. Cohomologie galoisienne : progrès et problèmes, in Séminaire Bourbaki : volume 1993/94, exposés 775-789, Astérisque, no. 227 (1995), Talk no. 783, 29 p. http://www.numdam.org/item/SB_1993-1994__36__229_0/

[1] J. Arason - Cohomologische Invarianten quadratischer Formen, J. Algebra 36 (1975), 446-491. | DOI | MR | Zbl

[2] J. Arason - A proof of Merkurjev's theorem, Canadian Math. Soc. Conference Proc. 4 (1984), 121-130. | MR | Zbl

[3] R. Baeza - Quadratic forms over semilocal rings, Lect. Notes in Math. 655 (1978). | MR | Zbl

[4] E. Bayer-Fluckiger et H. W. Lenstra, Jr. - Forms in odd degree extensions and self-dual normal bases, Amer. J. of Math. 112 (1990), 359- 373. | DOI | MR | Zbl

[5] E. Bayer-Fluckiger et R. Parimala - Galois cohomology of classical groups over fields of cohomological dimension 2 , en préparation. | DOI | Zbl

[6] F. Van Der Blij et T. A. Springer - The arithmetics of octaves and of the group G 2 , Indag. Math. 21 (1959), 406-418. | DOI | MR | Zbl

[7] A. Borel - Oeuvres, Vol. II (1959-1968), Springer-Verlag, 1983. | MR

[8] A. Borel et T. A. Springer - Rationality properties of linear algebraic groups II, Tôhoku Math. J. 20 (1968), 443-497 (= A. Borel, Oe. 80). | DOI | MR | Zbl

[9] F. Bruhat et J. Tits - Groupes algébriques sur un corps local. Chap. III. Compléments et applications à la cohomologie galoisienne, J. Fac. Sci. Univ. Tokyo 34 (1987), 671-698. | MR | Zbl

[10] V. I. Chernousov - Le principe de Hasse pour les groupes de type E 8 (en russe), Dokl. Akad. Nauk SSSR 306 (1989), 1059-1063 | Zbl

(trad. anglaise : Soviet Math. Dokl. 39 (1989), 592-596). | MR

[11] R. L. Griess - Elementary abelian p -subgroups of algebraic groups, Geometriæ Dedicata 39 (1991), 253-305. | MR | Zbl

[12] A. Grothendieck - Torsion homologique et sections rationnelles, Sém. Chevalley, Anneaux de Chow et applications, exposé 5, Paris, 1958. | EuDML | Numdam

[13] G. Harder - Über die Galoiskohomologie halbeinfacher Matrizengruppen I, Math. Z. 90 (1965), 404-428 ; II, ibid., 92 (1966), 396-415. | DOI | EuDML | MR | Zbl

[14] G. Harder - Über die Galoiskohomologie halbeinfacher algebraischer Gruppen III, J. Crelle 274/275 (1975), 125-138. | EuDML | MR | Zbl

[15] N. Jacobson - Structure and Representations of Jordan Algebras, A.M.S. Colloquium Publ. XXXIX, Providence, 1968. | MR | Zbl

[16] K. Kato - Galois cohomology of complete discrete valuation fields, Lect. Notes in Math. 967 (1982), 215-238. | MR | Zbl

[17] M. Kneser - Galois-Kohomologie halbeinfacher algebraischer Gruppen über p -adischen Körpern I, Math. Z. 88 (1965), 40-47 ; II, ibid., 89 (1965), 250-272. | DOI | EuDML | MR | Zbl

[18] M. Kneser - Lectures on Galois Cohomology of Classical Groups, Tata Inst. of Fund. Research, Bombay, 1969. | MR | Zbl

[19] R. E. Kottwitz - Tamagawa numbers, Ann. of Math. 127 (1988), 629-646. | DOI | MR | Zbl

[20] S. Lang - Algebraic groups over finite fields, Amer. J. of Math. 78 (1956), 555-563. | DOI | MR | Zbl

[21] A. S. Merkurjev et A. A. Suslin - K -cohomology of Severi-Brauer varieties and the norm residue homomorphism (en russe), Izv. Akad. Nauk SSSR 46 (1982), 1011-1046 | MR | Zbl

(trad. anglaise : Math. USSR Izv. 21 (1983), 307-340).

[22] A. S. Merkurjev et A. A. Suslin - On the norm residue homomorphism of degree three, LOMI preprint E-9-86, Leningrad, 1986. | MR | Zbl

[23] J. S. Milne - Duality in the flat cohomology of a surface, Ann. Sci. E.N.S. 9 (1976), 171-202. | EuDML | Numdam | MR | Zbl

[24] J. Milnor - Algebraic K -theory and quadratic forms, Invent. Math. 9 (1970), 318-344. | DOI | EuDML | MR | Zbl

[25] H. P. Petersson - Exceptional Jordan division algebras over a field with a discrete valuation, J. Crelle 274/275 (1975), 1-20. | EuDML | MR | Zbl

[26] H. P. Petersson et M. L. Racine - On the invariants mod 2 of Albert algebras, à paraître. | DOI | Zbl

[27] V. Platonov et A. Rapinchuk - Groupes algébriques et théorie des nombres (en russe), ed. Nauka 1991

(trad. anglaise : Algebraic Groups and Number Theory, Acad. Press, Pure and Applied Math. vol. 139, 1993).

[28] M. Rost - A (mod 3) invariant for exceptioual Jordan algebras, C.R. Acad. Sci. Paris 313 (1991), 823-827. | MR | Zbl

[29] M. Rost - A descent property for Pfister forms (non publié), 1991. | Zbl

[30] M. Rost - Cohomology invariants, en préparation.

[31] J.-P. Serre - Cohomologie galoisienne des groupes algébriques linéaires, Colloque sur la théorie des groupes algébriques, Bruxelles (1962), 53-68 (= Oe. 53). | MR | Zbl

[32] J.-P. Serre - Cohomologie Galoisienne, Lect. Notes in Math. 5 (1964) ; une nouvelle édition, révisée et complétée, paraîtra en décembre 1994. | MR | Zbl

[33] J.-P. Serre - Résumé de cours 1990-1991, Annuaire du Collège de France, 1991, 111-121.

[34] T. A. Springer - Sur les formes quadratiques d'indice zéro, C.R. Acad. Sci. Paris 234 (1952), 1517-1519. | MR | Zbl

[35] T. A. Springer -The classification of reduced exceptional simple Jordan algebras, Indag. Math. 22 (1960), 414-422. | DOI | MR | Zbl

[36] T. A. Springer -Oktaven, Jordan-Algebren und Ausnahmegruppen, notes polycopiées, Göttingen, 1963.

[37] R. Steinberg -Regular elements of semisimple algebraic groups, Publ. Math. I.H.E.S. 25 (1965), 281-312. | DOI | EuDML | Numdam | MR | Zbl

[38] A. A. Suslin -Algebraic K -theory and the norm-residue homomorphism, J. Soviet Math. 30 (1985), 2556-2611. | DOI | MR | Zbl

[39] J. Tits -Résumé de cours 1990-1991, Annuaire du Collège de France, 1991, 125-137. | MR

[40] J. Tits -Sur les degrés des extensions de corps déployant les groupes algébriques simples, C.R. Acad. Sci. Paris 315 (1992), 1131-1138. | MR | Zbl